AMS eContent Search Results
Matches for: msc=(11F33) AND publication=(tran)
Sort order: Date
     

  
Results: 1 to 11 of 11 found      Go to page: 1

[1] Nicolas Billerey and Ricardo Menares. Strong modularity of reducible Galois representations. Trans. Amer. Math. Soc. 370 (2018) 967-986.
Abstract, references, and article information   
View Article: PDF

[2] Jeremy Rouse and Jesse Thorner. The explicit Sato-Tate Conjecture and densities pertaining to Lehmer-type questions. Trans. Amer. Math. Soc. 369 (2017) 3575-3604.
Abstract, references, and article information   
View Article: PDF

[3] Matija Kazalicki and Anthony J. Scholl. Modular forms, de Rham cohomology and congruences. Trans. Amer. Math. Soc. 368 (2016) 7097-7117.
Abstract, references, and article information   
View Article: PDF

[4] Sudhanshu Shekhar and R. Sujatha. Congruence formula for certain dihedral twists. Trans. Amer. Math. Soc. 367 (2015) 3579-3598.
Abstract, references, and article information   
View Article: PDF

[5] Matthew Boylan and John J. Webb. The partition function modulo prime powers. Trans. Amer. Math. Soc. 365 (2013) 2169-2206.
Abstract, references, and article information   
View Article: PDF

[6] Joël Bellaïche. Ranks of Selmer groups in an analytic family. Trans. Amer. Math. Soc. 364 (2012) 4735-4761.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] F. G. Garvan. Congruences for Andrews' spt-function modulo powers of $5$, $7$ and $13$. Trans. Amer. Math. Soc. 364 (2012) 4847-4873.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Kathrin Bringmann, Pavel Guerzhoy and Ben Kane. Mock modular forms as $p$-adic modular forms. Trans. Amer. Math. Soc. 364 (2012) 2393-2410.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] D. Choi. Weakly holomorphic modular forms of half-integral weight with nonvanishing constant terms modulo $\ell $. Trans. Amer. Math. Soc. 361 (2009) 3817-3828. MR 2491901.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Scott Ahlgren and Matthew Papanikolas. Higher Weierstrass points on $X_{0}(p)$. Trans. Amer. Math. Soc. 355 (2003) 1521-1535. MR 1946403.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Andrew Granville and Ken Ono. Defect zero blocks for finite simple groups . Trans. Amer. Math. Soc. 348 (1996) 331-347. MR 1321575.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 11 of 11 found      Go to page: 1

American Mathematical Society